# SDR DALA2015033102536

- Difficulty date: March 30, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 64,961 hours, 18,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 700-780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LT OTBD, BS 700-780 IS CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM.  R & R SEAT TRACK.
